# SDR SWIA200515368

- Difficulty date: June 29, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 4,339 hours, 3,741 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER LAYER OF CAPTAIN WINDSHIELD SHATTERED.   REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-11-0.
